# SDR SWAA950784

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND AFT GALLEY FLOOR BEAM CORRODED AT SCREW HOLES, UPPER AND LOWER SURFACES AT AFT FLANGE AT BS 1006, LBL 15, 19 AND 23.  INSTALLED REPAIR STRAPS PER SWA RA 1-253-1411.
